# SDR SIMA20240515002

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 20,970 hours, 14,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: CR
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT REPORTS PACK SMELL AND CABIN TEMPERATER UNCONTROLABLE. PERFORMED OPC OF PASSENGER CABIN-ZONE TEMPERATURE CONTROL IAW AMM 21-62-00. OPC GOOD. FOUND NO ABNORMAL SMELL IN CABIN DURING OPC. MEL RESTORED.
